# SDR GTIA012279

- Difficulty date: December 5, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND OXYGEN MASK AT ROWS 18 LEFT, 25 LEFT AND 31 RIGHT DIDN'T DROP.  ADJUSTED OXYGEN DOORS IAW MD80 MM 35-20-00.  (M)
